# SDR YTRA1105401

- Difficulty date: February 22, 2011
- Submitted: February 23, 2011
- Operation: Air carrier
- Aircraft: N2611
- Make and model: Bell 206L-1
- Aircraft serial: 45417
- Aircraft time: 30,057 hours
- Engine: Allsn 250C28
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: 23062065
- Part serial: CAE896102
- Condition: Malfunctioned
- Location: Nacelle
- Part time: 2,354 hours, 560 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: E, J, Y
- Precautionary procedure: R

## Discrepancy

IN CRUISE FLIGHT THE PILOT REPORTED HIGH FREQUENCY VIBRATION AND WHINING NOISE FROM THE ENGINE COMPARTMENT.  THIS WAS FOLLOWED BY AN ENGINE CHIP LIGHT INDICATION AND NOISE AT WHICH POINT THE ENGINE LOST POWER AND PROCEDED TO SHUT DOWN.
